Alert archive / Maine / Wind Advisories in 2013

Wind Advisory 7, NWS Caribou, ME

November 17, 20135 counties in Maine

NWS Caribou, ME issued this wind advisory at Nov 17, 2013, 2:56 AM EST for 5 counties in Maine. It took effect at Nov 18, 2013, 5:00 AM EST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Nov 17, 2013, 2:56 AM EST (07:56 UTC)
In effect from
Nov 18, 2013, 5:00 AM EST
Expired
Nov 18, 2013, 12:27 PM EST
In force
7 hr
Issued by
NWS Caribou, ME

Counties Aroostook County, ME, Hancock County, ME, Penobscot County, ME, Piscataquis County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 82 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Caribou, ME (KCAR), launched 00:00Z, 7.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 00:00Z on 2013-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 00:00Z on 2013-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1631 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

562 
WWUS71 KCAR 170756
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
256 AM EST SUN NOV 17 2013

MEZ002-005-006-011-015>017-029>032-172100-
/O.NEW.KCAR.WI.Y.0007.131118T1000Z-131118T2000Z/
NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...MILLINOCKET...EAST MILLINOCKET...PATTEN...MEDWAY...
HOULTON...HODGDON...SHERMAN...SMYRNA MILLS...LINCOLN...HOWLAND...
SPRINGFIELD...BANGOR...BREWER...ORONO...OLD TOWN...AMHERST...
AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...DEBLOIS...
GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...
ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT...MACHIAS...
CHERRYFIELD...DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...
VANCEBORO...TOPSFIELD
256 AM EST SUN NOV 17 2013

...WIND ADVISORY IN EFFECT FROM 5 AM TO 3 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 3 PM EST MONDAY.

* WINDS...SOUTH...SOUTHEAST AT 15 TO 30 MPH WITH GUSTS UP TO 45
  MPH...EXCEPT LOCALLY 50 TO 55 MPH OVER HIGHER TERRAIN OF THE
  IMMEDIATE COAST.

* TIMING...EARLY MONDAY MORNING THROUGH MID AFTERNOON.

* IMPACTS...LOW IMPACT. WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP
  WITH ISOLATED TO SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME
  DIFFICULTY DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE
VEHICLE. IN CASE OF POWER OUTAGES, MAKE SURE FLASHLIGHTS HAVE
WORKING BATTERIES.

&&

$$

VJN
6 follow-up statements
174 
WWUS71 KCAR 171931
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
231 PM EST SUN NOV 17 2013

MEZ002-005-006-011-015>017-029>032-180345-
/O.CON.KCAR.WI.Y.0007.131118T1000Z-131118T2000Z/
NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...MILLINOCKET...EAST MILLINOCKET...PATTEN...MEDWAY...
HOULTON...HODGDON...SHERMAN...SMYRNA MILLS...LINCOLN...HOWLAND...
SPRINGFIELD...BANGOR...BREWER...ORONO...OLD TOWN...AMHERST...
AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...DEBLOIS...
GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...
ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT...MACHIAS...
CHERRYFIELD...DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...
VANCEBORO...TOPSFIELD
231 PM EST SUN NOV 17 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 3 PM EST MONDAY...

* WINDS...SOUTH...SOUTHEAST AT 15 TO 30 MPH WITH GUSTS UP TO 45 
  MPH...EXCEPT LOCALLY 50 TO 55 MPH OVER HIGHER TERRAIN OF THE 
  IMMEDIATE COAST.

* TIMING...EARLY MONDAY MORNING THROUGH MID AFTERNOON MONDAY. 

* IMPACTS...LOW IMPACT. WINDS WILL CAUSE A FEW TREE LIMBS TO 
  SNAP WITH ISOLATED TO SCATTERED POWER OUTAGES POSSIBLE. EXPECT 
  SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE
VEHICLE. IN CASE OF POWER OUTAGES... MAKE SURE FLASHLIGHTS HAVE
WORKING BATTERIES.

&&

$$

MCB
889 
WWUS71 KCAR 180334
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1034 PM EST SUN NOV 17 2013

MEZ002-005-006-011-015>017-029>032-181200-
/O.CON.KCAR.WI.Y.0007.131118T1000Z-131118T2000Z/
NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...MILLINOCKET...EAST MILLINOCKET...PATTEN...MEDWAY...
HOULTON...HODGDON...SHERMAN...SMYRNA MILLS...LINCOLN...HOWLAND...
SPRINGFIELD...BANGOR...BREWER...ORONO...OLD TOWN...AMHERST...
AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...DEBLOIS...
GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...
ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT...MACHIAS...
CHERRYFIELD...DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...
VANCEBORO...TOPSFIELD
1034 PM EST SUN NOV 17 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 3 PM EST MONDAY...

* WINDS...SOUTH TO SOUTHEAST AT 20 TO 30 MPH WITH GUSTS UP TO 45
  MPH...EXCEPT LOCALLY 50 TO 55 MPH OVER HIGHER TERRAIN OF THE
  IMMEDIATE COAST.

* TIMING...EARLY MONDAY MORNING THROUGH MID AFTERNOON MONDAY.

* IMPACTS...LOW IMPACT. WINDS WILL CAUSE A FEW TREE LIMBS TO 
  SNAP WITH ISOLATED TO SCATTERED POWER OUTAGES POSSIBLE. EXPECT 
  SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE
VEHICLE. IN CASE OF POWER OUTAGES...MAKE SURE FLASHLIGHTS HAVE
WORKING BATTERIES.

&&

$$


NORCROSS
442 
WWUS71 KCAR 180826
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
326 AM EST MON NOV 18 2013

MEZ002-005-006-011-015>017-031-032-180930-
/O.CAN.KCAR.WI.Y.0007.131118T1000Z-131118T2000Z/
NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...MILLINOCKET...EAST MILLINOCKET...PATTEN...MEDWAY...
HOULTON...HODGDON...SHERMAN...SMYRNA MILLS...LINCOLN...HOWLAND...
SPRINGFIELD...BANGOR...BREWER...ORONO...OLD TOWN...AMHERST...
AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...DEBLOIS...
GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...
DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...VANCEBORO...
TOPSFIELD
326 AM EST MON NOV 18 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND
ADVISORY.

A FEW STRONG WIND GUSTS UP TO 40 MPH ARE POSSIBLE AS A FRONT
CROSSES THE AREA LATER THIS MORNING...BUT SUSTAINED HIGH WINDS
ARE NOT EXPECTED AT THIS TIME.

$$

MEZ029-030-181630-
/O.EXT.KCAR.WI.Y.0007.131118T1000Z-131118T1800Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
326 AM EST MON NOV 18 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

* WINDS...SOUTH TO SOUTHEAST AT 20 TO 30 MPH WITH GUSTS UP TO 45 
  MPH...EXCEPT LOCALLY 50 TO 55 MPH OVER HIGHER TERRAIN OF THE 
  IMMEDIATE COAST.

* TIMING...EARLY MONDAY MORNING THROUGH MID AFTERNOON MONDAY.

* IMPACTS...LOW IMPACT. WINDS WILL CAUSE A FEW TREE LIMBS TO 
  SNAP WITH ISOLATED TO SCATTERED POWER OUTAGES POSSIBLE. EXPECT 
  SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE
VEHICLE. IN CASE OF POWER OUTAGES...MAKE SURE FLASHLIGHTS HAVE
WORKING BATTERIES.

&&

$$
493 
WWUS71 KCAR 181126
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
626 AM EST MON NOV 18 2013

MEZ029-030-181800-
/O.CON.KCAR.WI.Y.0007.000000T0000Z-131118T1800Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
626 AM EST MON NOV 18 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS...SOUTH TO SOUTHEAST AT 20 TO 30 MPH WITH GUSTS UP TO 45
  MPH...EXCEPT LOCALLY 50 MPH OVER HIGHER TERRAIN OF THE
  IMMEDIATE COAST.

* TIMING...THROUGH EARLY AFTERNOON.

* IMPACTS...LOW IMPACT. WINDS WILL CAUSE A FEW TREE LIMBS TO 
  SNAP WITH ISOLATED TO SCATTERED POWER OUTAGES POSSIBLE. EXPECT 
  SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE
VEHICLE. IN CASE OF POWER OUTAGES...MAKE SURE FLASHLIGHTS HAVE
WORKING BATTERIES.

&&

$$
099 
WWUS71 KCAR 181514
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1014 AM EST MON NOV 18 2013

MEZ029-030-181800-
/O.CON.KCAR.WI.Y.0007.000000T0000Z-131118T1800Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
1014 AM EST MON NOV 18 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS...SOUTH TO SOUTHEAST AT 20 TO 30 MPH WITH GUSTS UP TO 45 
  MPH...EXCEPT LOCALLY 50 MPH OVER HIGHER TERRAIN OF THE 
  IMMEDIATE COAST.

* TIMING...THROUGH EARLY AFTERNOON.

* IMPACTS...LOW IMPACT. WINDS WILL CAUSE A FEW TREE LIMBS TO 
  SNAP WITH ISOLATED TO SCATTERED POWER OUTAGES POSSIBLE. EXPECT 
  SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE
VEHICLE. IN CASE OF POWER OUTAGES...MAKE SURE FLASHLIGHTS HAVE
WORKING BATTERIES.

&&

$$


NORTON
045 
WWUS71 KCAR 181727
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1227 PM EST MON NOV 18 2013

MEZ029-030-181830-
/O.CAN.KCAR.WI.Y.0007.000000T0000Z-131118T1800Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
1227 PM EST MON NOV 18 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND
ADVISORY.

WINDS HAVE BEGUN TO SUBSIDE...THUS THE WIND ADVISORY HAS BEEN
CANCELED. 

$$

NORTON

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Nov 17, 12:52 AM EST, 2 hours 4 minutes earlier.

Area forecast discussion, Nov 17, 12:52 AM EST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1252 AM EST SUN NOV 17 2013

.SYNOPSIS...
HIGH PRESSURE OVER NEW ENGLAND WILL GRADUALLY MOVE OFF TO THE EAST
THROUGH SUNDAY. A STRONG COLD FRONT WILL APPROACH FROM THE WEST
SUNDAY NIGHT AND CROSS THE AREA WITH WIND AND RAIN ON MONDAY. HIGH
PRESSURE WILL FOLLOW FOR NEXT WEEK.

&&

.NEAR TERM /THROUGH TODAY/...
1230 AM UPDATE: LATEST SAT IMAGERY DOES SHOW SOME PATCHY LOW OCEAN
ST MAKING NWRD PROGRESS INTO DOWNEAST MAINE...SO WE ADDED MORE CLD
CVR OVR THIS PTN OF THE FA INTO THE MORN HRS. OTHERWISE...WE CONTD
THE DOWNWARD TREND OF OVRNGT LOW TEMPS FOR ALL OF THE FA N OF THE
IMMEDIATE COAST BASED ON MDNGT SFC OBS. HRLY TEMPS SHOULD BECOME'
STEADY...AND EVEN RISE A COUPLE OF DEGREES BY DAYBREAK ACROSS
INTERIOR DOWNEAST AREAS WITH THE ADVANCE OF OCEAN ST AND PATCHY
FOG.

1100 PM UPDATE: ADDED PATCHY FOG FOR DOWNEAST AREAS OVERNIGHT INTO
SUNDAY MORNING AS FOG PRODUCT INDICATES FOG DEVELOPING ALONG THE
COAST AND ADJACENT WATERS.

ORGNL DISC: A FAIRLY STRONG RIDGE OF HIGH PRESSURE EXTENDING FROM
THE ERN MARITIMES SWWD ACROSS NEW ENGLAND WILL KEEP CONDITIONS
MAINLY DRY ACROSS THE FCST AREA TONIGHT INTO TOMORROW. SCTD
SHOWERS MAY BEGIN TO AFFECT OUR SWRN ZONES SUNDAY AFTERNOON. BUT
THE MAIN SURGE OF MOISTURE ASSOCIATED WITH AN APPROACHING COLD
FRONT WILL AFFECT THE CWA AFTER THE NEAR TERM PERIOD. TEMPS WILL
REMAIN ABOVE NORMAL WITH LOWS TONIGHT IN THE UPPER 20S AND LOWER
30S AND HIGHS ON SUNDAY IN THE 40S AND LOWER 50S.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY/...
HIGH PRESSURE WILL MOVE AWAY TO THE EAST SUNDAY NIGHT AS A STRONG
OCCLUDING COLD FRONT APPROACHES FROM THE WEST. THIS WILL BRING A
CLOUDY NIGHT WITH AN INCREASING SOUTHEASTERLY BREEZE. TEMPERATURES
WILL REMAIN NEARLY STEADY OR SLOWLY RISE LATE AT NIGHT AND RAIN
WILL MOVE INTO THE AREA FROM WEST TO EAST TOWARD MONDAY MORNING. A
STRONG LOW LEVEL JET WITH WINDS UP TO 50 KT AT 925 WILL LIFT
ACROSS THE AREA ON MONDAY. WIND ADVISORIES MAY BE NEEDED,
ESPECIALLY ALONG COASTAL AREAS MONDAY. A WINDSWEPT RAIN WILL PUSH
ACROSS THE REGION AHEAD OF THE OCCLUSION MONDAY MORNING. RAIN
WILL THEN QUICKLY PUSH AWAY TO THE EAST MONDAY AFTERNOON AS THE
FRONT SWEEPS ACROSS THE STATE. DOWNEAST AREAS MAY SEE SOME
SUNSHINE BEFORE THE END OF THE AFTERNOON MONDAY WITH A PARTLY TO
MOSTLY CLOUDY SKY ACROSS THE NORTH. COLDER AIR WILL FOLLOW THE
FRONT MONDAY NIGHT INTO TUESDAY. SOME MOISTURE IN THE UPPER TROUGH
WILL BRING A PARTLY TO MOSTLY CLOUDY SKY ACROSS THE NORTH ON
TUESDAY WHILE DOWNSLOPING WINDS BRING A MOSTLY CLEAR SKY DOWNEAST.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
CANADIAN HIGH PRESSURE BUILDS INTO NEW ENGLAND TUESDAY NIGHT AND
PERSISTS OVER THE REGION THROUGH FRIDAY.  HIGH TEMPERATURES WILL BE
NEAR NORMAL...HOWEVER LOW TEMPERATURES MAY BE FIVE TO TEN DEGREES
BELOW NORMAL FOR LATE NOVEMBER AS THE HIGH MOVES OVERHEAD WITH
EXCELLENT RADIATIONAL COOLING POTENTIAL.

IT MIGHT GET INTERESTING NEXT WEEKEND WITH MEDIUM RANGE MODELS
HINTING AT WINTER WEATHER.  THE 12Z GFS ADVECTS MOISTURE INTO THE
REGION IN A SOUTHWEST FLOW ALOFT.  THICKNESSES SUGGEST A PRIMARILY
SNOW EVENT ACROSS THE NORTH AND CENTRAL AREAS WITH A CHANGE TO RAIN
DOWNEAST.  THE 12Z ECMWF HAS A SIMILAR SOLUTION...HOWEVER IT IS
ABOUT 12 HOURS SLOWER AND JUST BEYOND THE FORECAST PERIOD. IT IS
ALSO A COLDER SOLUTION WITH ALL SNOW.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
NEAR TERM:
11 PM UPDATE: ADDED PATCHY FOG FOR OVERNIGHT INTO EARLY SUNDAY
OVER THE WATERS.

PREVIOUS DISCUSSION: LITTLE CHANGE IS EXPECTED THROUGH 18Z
SUNDAY. VARIABLE CLOUDINESS AT MID-HIGH LEVELS CAN BE EXPECTED. AS
WINDS BECOME MORE SRLY ALONG THE COAST...SCTD LOW-LEVEL CLOUDS
COULD DEVELOP LATE TONIGHT AND SUNDAY MORNING.

SHORT TERM: IFR CONDITIONS IN LOW CLOUDS ARE EXPECTED SUNDAY NIGHT
THROUGH MONDAY MORNING. CONDITIONS WILL IMPROVE TO VFR DOWNEAST
MONDAY AFTERNOON AND IMPROVE TO MVFR ACROSS THE NORTH. VFR
CONDITIONS ARE EXPECTED MONDAY NIGHT INTO TUESDAY.

&&

.MARINE...
NEAR TERM: LIGHT NE WINDS WILL CONTINUE ACROSS THE COASTAL WATERS
TONIGHT. WINDS WILL THEN VEER OUT OF THE SOUTH ON SUNDAY AND
STRENGTHEN IN RESPONSE TO THE APPROACHING COLD FRONT. HOWEVER NO
HEADLINES ARE EXPECTED THROUGH SUNDAY ATTM.

SHORT TERM: A GALE WATCH IS BEING ISSUED FOR WINDS INCREASING TO
35 KT IN GUSTS LATE SUNDAY NIGHT AND POSSIBLY 40 KT IN GUSTS ON
MONDAY. WINDS WILL DIMINISH TO SCA LEVELS FROM LATE MONDAY
AFTERNOON THROUGH TUESDAY FOLLOWING THE FRONTAL PASSAGE.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...GALE WATCH FROM LATE TONIGHT THROUGH MONDAY EVENING FOR
     ANZ050>052.

&&

NEAR TERM...VJN
SHORT TERM...BLOOMER
LONG TERM...OKULSKI
AVIATION...VJN/BLOOMER
MARINE...VJN/BLOOMER
Hazardous weather outlook, Nov 17, 2:56 AM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
256 AM EST SUN NOV 17 2013

MEZ002-005-006-011-015>017-029>032-180800-
NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
256 AM EST SUN NOV 17 2013

...WIND ADVISORY IN EFFECT FROM 5 AM TO 3 PM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND SOUTHEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ001-003-004-010-180800-
NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS-
CENTRAL PISCATAQUIS-
256 AM EST SUN NOV 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

WIND GUSTS 30 TO 40 MPH ARE EXPECTED ON MONDAY JUST AHEAD OF A
COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-180800-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
256 AM EST SUN NOV 17 2013

...GALE WARNING IN EFFECT FROM 5 AM TO 3 PM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 2:49 AM ESTGale WarningCAR34 hr

Nearby

Wind Advisories in Maine, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.